Authors Index, Vol. 5, 1999

Generalized eigenfunctions under singular perturbation

S. Albeverio, V. Koshmanenko, K. A. Makarov

Methods Funct. Anal. Topology 5 (1999), no. 1, 13-28

Burgers equation on a Hilbert manifold and the motion of incompressible fluid

Ya. I. Belopolskaya

Methods Funct. Anal. Topology 5 (1999), no. 4, 15-27

Mathematical heritage of Yuri L'vovich Daletskii

Ya. I. Belopolʹskaya, Yu. M. Berezansky, Yu. V. Bogdansky, V. V. Lyubashenko, Yu. A. Mitropolsky

Methods Funct. Anal. Topology 5 (1999), no. 4, 1-8

On a spectral representation for correlation measures in configuration space analysis

Yuri M. Berezansky, Yuri G. Kondratiev, Tobias Kuna, Eugene Lytvynov

Methods Funct. Anal. Topology 5 (1999), no. 4, 87-100

Essentially infinite-dimensional elliptic operators and P. Levy's problem

Yu. V. Bogdansky

Methods Funct. Anal. Topology 5 (1999), no. 4, 28-36

On certain wild algebras generated by idempotents

V. M. Bondarenko

Methods Funct. Anal. Topology 5 (1999), no. 3, 1-3

Operations on Hochschild and cyclic complexes

Yu. L. Daletskii, B. L. Tsygan

Methods Funct. Anal. Topology 5 (1999), no. 4, 62-86

Operator models associated with Kac subclasses of generalized Nevanlinna functions

Henk de Snoo, Vladimir Derkach, Seppo Hassi

Methods Funct. Anal. Topology 5 (1999), no. 1, 65-87

On cyclic and invariant subspaces of an operator $J\otimes B$ in the Sobolev spaces of vector functions

I. U. Domanov

Methods Funct. Anal. Topology 5 (1999), no. 1, 1-12

On similarity of Volterra operators in Sobolev spaces

G. S. Dudʹeva

Methods Funct. Anal. Topology 5 (1999), no. 2, 1-11

Cauchy problem for non-linear equations involving the Levy laplacian with separable variables

M. N. Feller

Methods Funct. Anal. Topology 5 (1999), no. 4, 9-14

Direct approximation problems for semi-groups in Hilbert space

Ya. I. Grushka

Methods Funct. Anal. Topology 5 (1999), no. 2, 12-21

Behavior of semigroups of normal operators in a neighborhood of zero

Ya. I. Grushka

Methods Funct. Anal. Topology 5 (1999), no. 3, 4-12

Complete reducibility of representations of the algebra $U'_{q}(so_{3})$

N. Z. Iorgov

Methods Funct. Anal. Topology 5 (1999), no. 2, 22-28

Minimality of Appell-like systems and embeddings of test function spaces in a generalization of white noise analysis

N. A. Kachanovsky, S. V. Koshkin

Methods Funct. Anal. Topology 5 (1999), no. 3, 13-25

Analysis and geometry on ${\mathbb R}_{+}$-marked configuration space

Yuri G. Kondratiev, Eugene W. Lytvynov, Georgi F. Us

Methods Funct. Anal. Topology 5 (1999), no. 1, 29-64

Anti-Wick symbols on infinite tensor product spaces

Alexandr Kosyak, Richard Zekri

Methods Funct. Anal. Topology 5 (1999), no. 2, 29-39

On inverse problem in the Lax-Phillips scattering theory for a class of second-order operator-differential equations

S. Kuzhel

Methods Funct. Anal. Topology 5 (1999), no. 2, 40-43

Operations and isomorphisms in a triangulated Hopf category

Volodymyr Lyubashenko

Methods Funct. Anal. Topology 5 (1999), no. 4, 37-53

On compactness of some sets of positive maps Neumann's algebras

F. M. Mukhamedov

Methods Funct. Anal. Topology 5 (1999), no. 3, 26-34

Direct and inverse scattering problems for multidimensional system of first-order partial differential equations

L. P. Nizhnik, V. G. Tarasov

Methods Funct. Anal. Topology 5 (1999), no. 2, 44-82

On representations of Cuntz type algebras

Helen Pavlenko, Alex Piryatinska

Methods Funct. Anal. Topology 5 (1999), no. 3, 35-39

Unbounded Idempotents

Stanislav Popovych

Methods Funct. Anal. Topology 5 (1999), no. 1, 95-103

Conditions for embedding $*$-algebra into $C^{*}$-algebra

Stanislav Popovych

Methods Funct. Anal. Topology 5 (1999), no. 3, 40-48

On topologically equivalent Morse functions on 3-manifold

A. O. Prishlyak

Methods Funct. Anal. Topology 5 (1999), no. 3, 49-53

About positivity of Fock inner product of a certain Wick algebras

D. P. Proskurin

Methods Funct. Anal. Topology 5 (1999), no. 1, 88-94

Representations of Wick CCR algebra

D. P. Proskurin

Methods Funct. Anal. Topology 5 (1999), no. 2, 83-85

Euclidean Gibbs states for quantum continuous systems via cluster expansion. II. Bose and Fermi statistics

Alexei L. Rebenko

Methods Funct. Anal. Topology 5 (1999), no. 2, 86-100

Instantaneous shrinking phenomenon for solutions of higher-dimensional nonlinear diffusion-convection equations

Andrey Shishkov

Methods Funct. Anal. Topology 5 (1999), no. 3, 54-76

On infinite systems of stochastic differential equations

A. Skorokhod

Methods Funct. Anal. Topology 5 (1999), no. 4, 54-61

On a new class of the commutative subalgebras of the maximal Gel'fand-Kirillov dimension in the universal enveloping algebra of a simple Lie algebra

T. Skrypnyk

Methods Funct. Anal. Topology 5 (1999), no. 3, 77-89

On the relations on the set of heteroclinic points of Morse-Smale diffeomorphisms on 2-manifolds

Igor Vlasenko

Methods Funct. Anal. Topology 5 (1999), no. 3, 90-96


All Issues